# SDR AALA202402123345

- Difficulty date: February 8, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N310RF
- Make and model: Boeing 737823
- Aircraft serial: 44451
- Aircraft time: 12,553 hours, 4,689 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT FORWARD OVERWING EMERGENCY EXIT FORWARD UPPER DOOR STOP FITTING BOLT ROTATES BY HAND AND LOOSE. RETOURQUED RIGHT FORWARD OVERWING EMERGENCY EXIT FORWARD UPPER DOOR STOP FITTING BOLT. PER B737-MAX AMM 52-22-00-820-801 STEP F(1C10).
